# SDR 2010FA0001130

- Difficulty date: October 22, 2010
- Submitted: October 22, 2010
- Operation: General aviation
- Aircraft: N5521A
- Make and model: Beech F33A
- Aircraft serial: CE1338
- Aircraft time: 22,277 hours
- Engine: Cont IO520BB
- Engine time: 133 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 35380132103
- Part serial: MFD0911J
- Condition: Failed
- Location: Taxi Light
- Part time: 1,479 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TAXI LIGHT INOP. WHEN TROUBLESHOOTING THE TECH FOUND C/B SWITCH HAD FAILED INTERNALLY.
